MathSciNet Relay Station
MathSciNet bibliographic data
MR2870948 (2012j:34038) 34B15 (34A08)
Guezane-Lakoud, A.; Khaldi, R. Solvability of a fractional boundary value problem with fractional integral condition. Nonlinear Anal. 75 (2012), no. 4, 2692–2700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement